Please note that PUB no longer supports Internet Explorer versions 8 or 9 (or earlier).

We recommend upgrading to the latest Internet Explorer, Google Chrome, or Firefox.

12 Publikationen

1995 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 1640546
W. NEUEFEIND and W. Trockel, “CONTINUOUS LINEAR REPRESENTABILITY OF BINARY RELATIONS”, ECONOMIC THEORY, vol. 6, 1995, pp. 351-356.
PUB | DOI | WoS
 
1992 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 1776693 OA
W. Trockel, “An alternative proof for the linear utility representation theorem”, Economic Theory, vol. 2, 1992, pp. 298-302.
PUB | PDF | DOI
 

Filter und Suchbegriffe

eissn=1432-0479

Suche

Publikationen filtern

Darstellung / Sortierung

Zitationsstil: ieee

Export / Einbettung